It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Multiple Sclerosis Message Board


Multiple Sclerosis Board Index


The red marks always show up 2-3 days after you do your shot and last about 3-4 days, by that time you'll have another one in a more recent injection site. IT does NOT mean they are infected, as long as they are just red and dont swell or itch.

I have offered this advice before, and most people find it helps. Look for a product in the health food store called Arnica gel. Its clear, comes in what looks like a toothpaste tube- and its non staining, and not greasy. You can use it immediately after the shot to massage the area. Then, use it again the next day or two after you shower. Arnica is an all natural gel which feels alittle like aloe when you first massage it....American Indians discovered it for bruising and muscle sprains- its main purpose is to reduce swelling and redness. By using this everytime you inject, you will notice a substantial reduction in redness. We Rebif'ers call it the bullseye spot.

Glad to hear you arent having any problems with the Rebif for now....most people wont have a reaction until they go to 44 mcgs, if they are going to have one at all......headaches are very common, which is why most MS nurses suggest either a tylenol or some other OTC pain relief 1/2 before the shot. I prefer Aleve, taken immediatley after doing my shot- it lasts 12 hours and seems to help with all the interferon symtoms.

The buzzing feeling you are getting when you bend your head forward could be known as the MS hug. Its a quick stabbing shocking pain which goes right down your neck and back.....this could be affecting your ankles and legs; especially if it only usually happens when you bend forward. Its not Rebif related, but could be MS related.

Keep us posted and good luck!
Nikki





All times are GMT -7. The time now is 03:55 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!